Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 1, Pages 57-66
http://dx.doi.org/10.1155/S1048953397000051

On the variance of the number of real zeros of a random trigonometric polynomial

University of Ulster, Co. Antrim , Jordanstown BT37 0QB, United Kingdom

Received 1 March 1994; Revised 1 September 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Farahmand, “On the variance of the number of real zeros of a random trigonometric polynomial,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 1, pp. 57-66, 1997. https://doi.org/10.1155/S1048953397000051.